# SDR 08FDEA00683

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4076920
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 L/E SLAT HAS A CRACK PROPAGATING FROM RIVET HOLE, I/B SKIN FWD OF I/B SLAT TRACK.  REMOVED I/B SKIN FROM NR 9 L/E SLAT IAW SRM 51-40-02.  FABRICATED NEW REPAIR SKIN ON MAE TRAVELER NR T8/719344 FROM 7075-T6 .050C.  INSTALLED NEW REPAIR SKIN IAW SRM 51-40-02.
